Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generic Torelli-type theorem for singular algebraic curves with an involution


Author: Miroslav Tsanov Jotov
Journal: Proc. Amer. Math. Soc. 111 (1991), 625-632
MSC: Primary 14C34; Secondary 14C30, 14H15
MathSciNet review: 1045140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a generic Torelli-type theorem for a special class of singular algebraic curves with an involution. In order to obtain this result we introduce an appropriate mixed Hodge structure on the anti-invariant part of the first homology group, and study its properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14C34, 14C30, 14H15

Retrieve articles in all journals with MSC: 14C34, 14C30, 14H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045140-6
PII: S 0002-9939(1991)1045140-6
Keywords: Mixed Hodge structure, Prym variety, $ 1$-motive map, root system
Article copyright: © Copyright 1991 American Mathematical Society